Keyword : base-φ expansion


A Cyclic Window Algorithm for Elliptic Curves over OEF
Tetsutaro KOBAYASHI Fumitaka HOSHINO Kazumaro AOKI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/01/01
Vol. E86-A  No. 1 ; pp. 121-128
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Asymmetric Ciphers
Keyword: 
cyclic window algorithmoptimal extension fieldbase-φ expansionelliptic curve cryptosystem
 Summary | Full Text:PDF(244.7KB)